# SDR SWAA2022071114095

- Difficulty date: May 31, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N482WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29852
- Aircraft time: 60,505 hours, 36,002 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON FWD CORNER SCUFF PLATE AT FWD CARGO COMPARTMENT 2022-305643 / [01] TOOL USED: DIGITAL CALIPER P/N:500-196-30;S/N:A21033538; DUE DATE:02/FEB/23.;[02] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1. PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) AND BAC 5975. SEE INDIVIDUAL SIGNOFFS BELOW;[03] REPAIRED BY WELDS FWD CORNER SCUFF PLATE OF FWD CARGO COMPARTMENT IAW BOEING 737-700 SRM 53-30-15-2R-1; REPAIR 1. PARAGRAPH 4.B. STEPS ( 2 ) AND ( 4 ) TO ( 7 ) AND BAC 5975.
